Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Continuous bleeding post intake of MTP kit. Cause and remedy?

Hello, I took MTP kit, one oral than after 24 hours misoprostol 4 tab total 800mg, within 9 week of pregnancy , cramping started and bleeding started, which reduced after 2 days to lighter spotting, after continuing two weeks, it again started heavy bleeding... What to do in this situation ? Is there anything wrong? please reply..
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The medical termination kit that you have taken is effective only for abortion upto 7 weeks of gestation. The irregular bleeding that you are having might be due to an incomplete abortion. You need to get an ultrasound scan done to find out the cause.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor